# SDR 58817

- Difficulty date: February 13, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 16,155 hours, 24,144 cycles
- System (JASC): 3242 · Brake
- Part: Knob
- Condition: Unsecure
- Location: Rt Brake Release
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE WILL NOT RELEASE. RESECURED BRAKE PARKING KNOB, LUBED ACT.
